If taking Benicar should you be careful to be in sunlight too much? If so what could happen?I
- 22 Jun 2010 by mzfitz34
- benicar, sunburn, side effect
30 Jun 2010
No you do not need to take extra precautions whilst out in the sun if taking Benicar. It will not make your skin sensitive to sunburn.
11 Aug 2011
YES! I've been taking Benicar for 6 months now. Burn in like 10 min, when in the sun. I put sunscreen on as soon as I get up or if I know I'll be in the sun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My insurance at work has changed and no longer will pay for the Benicar 20/12.5 ive been taking for >5 yrs w great success and minimal side ...
1 answer • 14 Jan 2010 •
My back is on fire like a sunburn when I switched from 250 MG Soma to 350 MG Soma. Can a filler do this and what is the difference between the 2 ...
2 answers • 22 Apr 2011 •
I have a side effect not listed also. I also can't yet say that it's being cause by Benicar I have been taking Benicar for about 9 years ...
5 answers • 18 May 2011 • 1 star
I take ambien and trazadone for sleep. On ambien for a few nights and face feels itchy and like sunburn
2 answers • 18 Feb 2012 •
Have there been any reports of increased sensitivity to heat (sunlight or hot water), prickly painful itching, more resulting sunburn, increased ...
1 answer • 15 May 2012 •